# SDR TSAA0257031

- Difficulty date: January 8, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50303
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACK AT NR 6 SLAT STATION 370.56.  BLENDED OUT THE DAMAGED AREA IAW SRM 57-20-1, FIG 1, PAGE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
